# SDR ASAA2022053038468

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 24,253 hours, 7,664 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Insert
- Part number: UNKNOWN
- Condition: Defective
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 78472000, DURING INSPECTION FOUND ONE LOOSE FASTENER ON #1 ENG, #5 FAN DUCT PANEL (WITH LPTACC SCOOP) GROUNDED - YES. REMOVED #1 ENG #5 FAN DUCT PANEL PER B737-900 AMM 72-23-07. REMOVED MID O/B INSERT AND INSTALLED NEW PER CFM SOPM 70-42-13. INSTALLED #1 ENG #5 FAN DUCT PANEL PER AMM 72-23-07.
